Yisheng Song
Yisheng Song
Chongqing Normal University, Henan Normal University,The Hong Kong Polytechnic University
Dirección de correo verificada de connect.polyu.hk - Página principal
Título
Citado por
Citado por
Año
Fixed point theory for generalized φ-weak contractions
Q Zhang, Y Song
Applied Mathematics Letters 22 (1), 75-78, 2009
2892009
Erratum to “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces”[Comput. Math. Appl. 54 (2007) 872–877]
Y Song, H Wang
Computers & Mathematics with Applications 55 (12), 2999-3002, 2008
1242008
Properties of some classes of structured tensors
Y Song, L Qi
Journal of Optimization Theory and Applications 165 (3), 854-873, 2015
1052015
Some notes on Ishikawa iteration for multivalued mappings
Y Song, YJ Cho
Bull. Korean Math. Soc 48 (3), 575-584, 2011
1002011
Tensor complementarity problem and semi-positive tensors
Y Song, L Qi
Journal of optimization theory and applications 169 (3), 1069-1078, 2016
882016
Convergence of iterative algorithms for multivalued mappings in Banach spaces
Y Song, H Wang
Nonlinear Analysis: Theory, Methods & Applications 70 (4), 1547-1556, 2009
852009
Viscosity approximation methods for nonexpansive nonself-mappings
Y Song, R Chen
Journal of Mathematical Analysis and Applications 321 (1), 316-326, 2006
842006
Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings
R Chen, Y Song, H Zhou
Journal of Mathematical Analysis and Applications 314 (2), 701-709, 2006
842006
An even order symmetric B tensor is positive definite
L Qi, Y Song
Linear Algebra and its Applications 457, 303-312, 2014
722014
Properties of Tensor Complementarity Problem and Some Classes of Structured Tensors
Y Song, L Qi
arXiv preprint arXiv:1412.0113, 2014
682014
Properties of solution set of tensor complementarity problem
Y Song, G Yu
Journal of Optimization Theory and Applications 170 (1), 85-96, 2016
662016
Strong convergence theorems for nonexpansive semigroup in Banach spaces
Y Song, S Xu
Journal of Mathematical Analysis and Applications 338 (1), 152-161, 2008
622008
Spectral Properties of Positively Homogeneous Operators Induced by Higher Order Tensors
Y Song, L Qi
SIAM Journal on Matrix Analysis and Applications 34 (4), 1581-1595, 2013
612013
Convergence theorems of iterative algorithms for continuous pseudocontractive mappings
Y Song, R Chen
Nonlinear Analysis: Theory, Methods & Applications 67 (2), 486-497, 2007
592007
Strong convergence theorems on an iterative method for a family of finite nonexpansive mappings
Y Song, R Chen
Applied Mathematics and Computation 180 (1), 275-287, 2006
552006
Infinite and finite dimensional Hilbert tensors
Y Song, L Qi
Linear Algebra and Its Applications 451, 1-14, 2014
502014
Coincidence points for noncommuting f-weakly contractive mappings
Y Song
International Journal of Computational and Applied Mathematics 2 (1), 51-58, 2007
502007
Necessary and sufficient conditions for copositive tensors
Y Song, L Qi
Linear and Multilinear Algebra 63 (1), 120-131, 2015
462015
Viscosity approximation methods for nonexpansive mapping sequences in Banach spaces
Y Song, R Chen, H Zhou
Nonlinear Analysis: Theory, Methods & Applications 66 (5), 1016-1024, 2007
442007
Column sufficient tensors and tensor complementarity problems
H Chen, L Qi, Y Song
Frontiers of Mathematics in China 13 (2), 255-276, 2018
422018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20